# SDR SIMA20170309004

- Difficulty date: March 9, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 41,340 hours, 38,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY BATTERY STAYING ON.  REMOVED AND REPLACED THE POWER SUPPLY AND BATTERY IAW AMM 33-50-04 OPS AND W/C 33-700-19. OPS GOOD.
